Akt 3 & Akt 4 Side Effects

Updated
VINOD Says:

hi all
kindly let me know side effects of Akt 3 & akt 4 medi
after takeing the drugs. i have stop takeing Akt 3 & akt 4
6 month back but still i have full body joints pian , back pian & weekness please help me

5 Replies

Earliest Newest Votes
1
Verwon Says:

These kits contains antibiotics that are most commonly used to treat Tuberculosis infections, the ingredients are Rifampicin, Isoniazid and Ethambutol.

Have you consulted your doctor? It is very important you do so, to make sure that you are no longer infected with TB.

These are not normal side effects to these medications and, even if they were caused by them, they should not be lingering over 6 months, after you've stopped taking them.


https:/­/­www.medschat.com/­wiki/­Isoniazide/­

https:/­/­www.medschat.com/­wiki/­Rifampicin/­

https:/­/­www.medschat.com/­wiki/­Ethambutol/­

Was this helpful? 0
2
jagroop rana Says:

dear sir my wife akt3 use kar rahi ha magar us key body may cut $ kujaly bahut hoti ha key medicin kani chey ya nahi

Was this helpful? -2
3
Krishna G Setty Says:

My son who is on AKT-3 since past 3months had developed muscle pain & skin rashes, for which a other doctor suggested 'UbiCar-tablets' the contents of which are 'Ubidecarenone-30mg & L-Camiline-500mg' and also 'B-Long Tablets' each 1 tablet a day. Is it okay to take these medicines ?! Kindly advise.

Was this helpful? -3
4
Chumki Says:

Hi, I am going through infertility treatment. Recently I have done histerolaproscopy where I was detected with right tubal block and chronic endometriosis. My left tube is patent. My doc advised me akt 3 for 6 months though I have never been infected with TB. Is it right to take . is akt 3 right or akt 4. Morever the doc didn't ask us to stop trying along with the treatment. Is it right . please advise

Was this helpful? 3
5
Mishel Says:

Actually i m using akt 4 drugs ..suddenly i found that i was not able to see near things clearly bt far away thing was clear ....is this side effects or something else ..i will be vomiting if i eat these tablets ...

Was this helpful? 0

More Discussions:

Akt 4 side effects - itches & rashes

My mother is suffering from tubercolosis in waist. She has been advised to take AKT 4 and R Cine 150. Ever since she sta...

17 REPLIES
Akt 4 side effects - joint pain

I have been taking akt-4 for the past month but now I am having pain in my knee joints and wrist joints. Is it also one ...

9 REPLIES
akt 3 side effects

1) Kindly let me know the side-effects of medicine AKT-3 (A medicine for tuberclusios). 2) Can AKT-3 given on skin ifect...

7 REPLIES
akt 4 side effects can cause late periods

Hi,i m 26 yr old ..i taking akt4 for my bone tb treatment and it has been one month,,i want to ask can this treatment ca...

4 REPLIES
Akt 4 Side Effects while conceive

i want to know while taking a akt4 tablet is it possible to conceive... if yes then is there any side effect to a kid ##...

2 REPLIES
AKT 4 side effects - dizzy and sleepy

My mother is suffering with TB and has been taking AKT4 for the past week. However, she feels very dizzy and sleepy. Are...

1 REPLY
akt 3 side effects and its remedies

I am taking akt3 since 2 weeks and now i m victim of gaestric means their is formation of gas in my stomach and very lit...

1 REPLY
akt 4 side effects on Normal person

My Aunt has been diagonosed with possible tuberclosis of the rib bone which was recently surgically removed. However, PC...

1 REPLY
Akt 4 Side Effects hepatitis

i am suffring from tb AND THEN DOCTOR prescribed to use ATK-4 after two weeks i felt fever then docotor suggested for SG...

side effects of AKT3

I am taking AKT3 from 6 months and last year i take AKT 4 ,but doctor suggest me to take AKT3. But there are many proble...

2 REPLIES